Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


veins help
Jun 2, 2005

My problem is that because my legs have gone much thinner especially below my knees my veins stick out horribly. Everywhere else I more or less can cope with the thiness. i was wondering if there are any supplements or do you know of any treatments that can help me apart from looking horrible my legs also ache me. Also would cosmetic surgery be able to help with my veins. Please answer me because i'm quite desperate.

Response from Dr. Henry

Loss of fat in the arms/legs (termed lipoatrophy) is vry frustrating for many as you describe. Treatment so far is no satisfactory but the issue is getting lots of needed attention. Switching to alternative HIV drugs helps in some cases (though slowly). Use of uridine supplements is being looked at but data is limited to date. If you legs are aching your HIV doc ordinarily would evaluate for any signs of muscle, joint, or nerve problems which could compound your leg woes. KH



Previous
It does get better
Next
Side affects from truvada and sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement